# SDR FDEA200905111617

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,768 hours, 21,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654N0243177
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W TAIL STRIKE INSPECTION, REF M/M 05-51-32-2.  REPLACED LOWER SKIN PANEL USING DRW 148N3214 757 SRM 53-80-01 AND DRW 148N3204 AS A REFERENCE.
